# SDR 3D9A2014120600001

- Difficulty date: December 2, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N401DC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7101
- Aircraft time: 7,753 hours, 21,800 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 7,753 hours, 21,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0.75 INCH CRACK ON FUSELAGE TAIL CONE SKIN UNDER TOP RIVET OF AFT UPPER ECU MOUNT DISCOVERED DURING 6000 HOUR/6 YEAR INSPECTION.
